Discussions that mention valium

Spinal Cord Disorders board


Find out what they gave you for anesthetic. I had Versed (Midazolam - a benzodiazepine). Valium has a 50 to 200 hour half life, Versed is supposedly only a few hours, but who knows how your body reacts or how much they had to use. I've had 2 procedures on my neck under guided flouroscopy. I didn't notice any change in urination. But I was also on other meds. Some nights I get up and have to urninate as many as 3 times (I wake a lot anyways and I often just go so that later on it doesn't wake me up), other nights just once. Certain things increase this - Vitamin C specifically. If I drink a glass of water with 500mg of vitamin C I will need to urninate with 40 minutes, no Vitmain C and it's a couple hours. For me I have not noticed much change in urinary habits in relation to whether I drink water at night or not (Unless it is a very high volume). And of course I always urinate right before going to bed. Drugs can do some strange things, you're body could just be trying to push the anesthetic out. I'd give it about a week and then if it's still going on see your doctor. After a week most of the anesthetic should be clear of your system. Also did your doctor give you any new meds to take? Often Meds "side effects" are pushed under the table or grouped under a very vague term like "tinnitus" which can mean a whole lot of different things as it is indicitive of a slew of ear problems including hearing loss and vestibular damage. Try drinkig a lot of water during the day then cut back on all fluids after 6pm.

I've found that what was once normal for me, has been anything but normal since the neck problems. And I was placed on many medications to try and "help" and nothing really worked, so I'm off of everthing. I feel better off the drugs but nowhere near a cure for my condition. Pay attention to the color of your urine too so you can tell your doctor.